<< Previous Issue Journal of the Korean Mathematical Society (Vol. 42, No. 3) Next Issue >>
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 405—619
$L^{p}$ estimates for a rough maximal operator on product spaces
Hussain Mohammed Al-Qassem
MSC numbers : 42B20, 42B25, 42B30
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 405—434
On Kenmotsu manifolds
Jae-Bok Jun, Uday Chand De, and Goutam Pathak
MSC numbers : 53C25
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 435—445
Surfaces of revolution with pointwise $1$-type Gauss map
Bang-Yen Chen, Miekyung Choi, and Young Ho Kim
MSC numbers : 53B25, 53C40
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 447—455
Weakly duo rings with nil Jacobson radical
Hong Kee Kim, Nam Kyun Kim, and Yang Lee
MSC numbers : Primary 16D25, 16L30, 16P20; Secondary 16E50, 16N20, 16N40
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 457—470
Spaces of conformal vector fields on pseudo-Riemannian manifolds
Dong-Soo Kim and Young Ho Kim
MSC numbers : 53C50, 53A30, 53C25
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 471—484
Differentiability of quasi-homogeneous domains
Kyeonghee Jo
MSC numbers : 52A20, 53C24, 57N16
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 485—498
Fractional integral along homogeneous curves in the Heisenberg group
Joonil Kim
MSC numbers : 42B20, 42B25
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 499—516
Discrete-time queue with variable service capacity
Yutae Lee
MSC numbers : 60K25, 90B22
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 517—527
Weyl's theorems for posinormal operators
Bhagwati Prashad Duggal and Carlos Kubrusly
MSC numbers : 47B47, 47A10, 47A11
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 529—541
Asymptotic Dirichlet problem for harmonic maps on negatively curved manifolds
Seok Woo Kim and Yong Hah Lee
MSC numbers : 58E20, 31B05
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 543—553
Matrix presentations of the Teichmuller space of a pair of pants
Hong Chan Kim
MSC numbers : 32G15, 57M50
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 555—571
PDE-preserving properties
Henrik Petersson
MSC numbers : Primary 47A15, 47L10, 47L15; Secondary 08A99, 08A40, 47F05
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 573—597
Convolutors for the space of Fourier hyperfunctions
Kwang Whoi Kim
MSC numbers : 46F15
J. Korean Math. Soc. 2005 Vol. 42, No. 3, 599—619

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd